# SDR F3LA2024042400058

- Difficulty date: April 12, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N336FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08357
- Aircraft time: 18,413 hours, 8,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348258820000
- Condition: Corroded
- Location: Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFTER DVI CABIN FLOOR STRUCTURE FOUND CORROSION ON LH DOOR SILL ATTACHMENT HOLES, REPAIR IS REQUIRE AS PER A320N SRM 53-41-14-300-001 REV. 39.   REPAIRED LH DOOR SILL ATTACHMENT HOLES AS PER A320N SRM 53-41-14-300-001 REV. 39.
